# SDR ASAA2013120596819

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579568
- Condition: Corroded
- Location: Bs 1129-1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY RT SIDE AFT SIDE OF INTAKE OPENING LWR STRINGER CORRODED ON FWD END CORRODED FOUND TO BE 100 MATERIAL LOSS RECEIVED NEW STRINGER, LOCATED, DRILLED, RESTORED FINISH AND INSTALLED IAW SRM 53-80-13-1A-2.
